# SDR SWIA202403250261

- Difficulty date: January 31, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 48,269 hours, 31,567 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 280 Lbl 12
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR BEAM LBL12.00 AT FS280.00 IS FOUND CRACK   (C-CHECK RO 3/23/2024)   REMOVED AND INSTALLED NEW COCKPIT FLOOR BEAM LBL12.00 FS280.00 REF (TYPE IV REPAIR) REF CRJ700 SRM53-11-43-201-003-A01. COMPLIED WITH 51-900-1002-SKY
